# SDR RAIA00509030

- Difficulty date: September 18, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 14,014 hours, 13,513 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 3571 - PIT - AT 20 KTS ON TAKEOFF ROLL RECEIVED CHECK IC 2 CAUTION MESSAGE ON EICAS.  MAINTENANCE RERACKED IC 600 CPU.
